# SDR TC8A97050

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Broken
- Location: Battery Box
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, DISCOVERED SHIPS BATTERY IN ZERO (DEAD).  FOUND AND REPAIRED BROKEN WIRE ON BATTERY BOX CANNON PLUG IN RT GEAR WELL, BATTERY OPS CHECKS OK.
